# SDR DALA2018040402242

- Difficulty date: April 2, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 62,793 hours, 26,734 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Unsecure
- Location: Girt Bar
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE ARM LIGHT INOP. RESECURED SLIDER FITTING ON GIRT BAR. DOOR OPEN AND SLIDE ARMED INDICATION OPEN CHECK NORMAL PER AMM 25-66.
